# SDR CA951102009

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Nr 1&3 Cyls
- Component: Lyc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE CRANKSHAFT BROKEN BETWEEN #1 AND #3 CYLINDERS.
